RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 58, Issue 4  


An interpolation theorem for transformers
I. V. Atlasov
483
Nonnegative matrices with zero permanent
Yu. V. Bolotnikov, V. E. Tarakanov
493
Solution to the lighting problem for zone bodies
V. G. Boltyanskii
505
Nonlinear interpolation and norm minimization
A. A. Zhensykbaev
512
Closed orbits and finite approximability with respect to conjugacy of free amalgamated products
P. A. Zalesskii, O. I. Tavgen'
525
Concerning a class of similarity tests
G. I. Ivchenko, O. V. Polepchuk, S. A. Khonov
536
Partial applicability of Moser's method to nonlinear elliptic systems
E. A. Kalita
547
The defect of an admissible octahedron in a lattice
N. G. Moshchevitin
558
Parametric equations in free groups
Yu. I. Ozhigov
569
A construction of complete minimal, but not uniformly minimal, exponential systems with real separable spectrum in $L^p$ and $C$
A. M. Sedletskii
582
Uniqueness of multiple trigonometric series
Sh. T. Tetunashvili
596
Left and right distributive rings
A. A. Tuganbaev
604

Brief Communications
Letter to the editor
B. S. Kashin, L. A. Tzafriri
628
Representation of natural numbers as the sum of values of polynomials of primes
P. P. Alutin
630
Bounds for the Perron root of a nonnegative matrix involving the properties of its graph
Yu. A. Alpin
635
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019